• Share. Be Supported. Recover.

    We are a friendly, safe community supporting each other's mental health. We are open 24 hours a day, 365 days a year.

Anyone suffer diarrhea from the medication of depression and anxiety tablets?

R

ragdoll

Active member
Joined
Mar 20, 2013
Messages
30
Anyone suffer diarrhea from the medication of depression and anxiety tablets?

I have been taking the following medication for around 4 months now:
Felodipine 2.5mg for high blood pressure
Bisoprolol 2.5 mg for high blood pressure
Sertraline 150mg for depression
Diazepam 2mg for anxiety
Propronolol 10mg 3 times a day for anxiety
Temazepam 10mg at night for sleeping
and loperamide for diarrhea

The last 5weeks I started suffering severe diarrhea and have had it for 5weeks now, it pours out of me morning and night and I have lost just over a stone in weight and now weigh 6stone 12 and Im 44yrs old, its making me feel really ill and I look like a walking skeleton! The dr done blood test and a stool sample which come back to say me liver high??? They have now done a further blood test to check for hepititus which I am waiting on the results and am worried sick!!!!

Has anyone else suffered constant diarrhea from being on this medication??
 
B

BeingHuman

Well-known member
Joined
Apr 24, 2013
Messages
346
Location
Scotland
I would suggest you speak to your doctor. They may be able to switch your meds to something that causes you less problems. Drugs affect different people differently and it might be the combination your on.

Everyone gets side effects to some extent whether they are temporary or longer term but if they are too much to handle you should ask about other options available in terms of meds
 
N

nowhereland

Former member
I know someone who got the same problem after a couple of months of starting sertraline. She stopped it, and the problems started to go away within a week. She wasn't taking any other meds as far as I'm aware.
 
mrlaurel

mrlaurel

Well-known member
Joined
Feb 15, 2011
Messages
6,378
Location
west mids
Has anyone else suffered constant diarrhea from being on this medication??

hi same here try changing your diet lots of fibre, that seeded bread dose the trick here....
 
A

amegamogo

Member
Joined
May 12, 2013
Messages
22
Location
delaware, oh
Im on several of the same medications. I have always chalked my diarrhea up to severe anxiety.
 
Top